MAUDE Adverse Event Report: DEPUY MITEK SKID ROD W/HANDLE 2/0-0 SUTURE EA; BONENAIL GUIDEWIRE

DEPUY MITEK SKID ROD W/HANDLE 2/0-0 SUTURE EA; BONENAIL GUIDEWIRE
Catalog Number 214502
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4)-incomplete.The lot/serial number is currently unavailable.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff procedure, the customer's skid rod with handle 2/0-0 suture broke at where the block on the device where you put your thumb snapped.The sales rep stated that where the device broke stayed outside of the patient and that there was no debris in the patient.The sales rep reported that the surgeon completed the procedure with another like device with no patient consequences or delays.The sales rep stated the facility discarded the device therefore could not provide a lot number for the device.The sales rep stated that the device was very old and heavily used in the field.The sales rep was not present for the procedure therefore could not provide any further information.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
SKID ROD W/HANDLE 2/0-0 SUTURE EA
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7788073
Report Number1221934-2018-53806
Device Sequence Number13916400
Product Code LXH
UDI-Device Identifier10886705003686
UDI-Public10886705003686
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2015
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1